# SDR IPXA2018033028006

- Difficulty date: March 12, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  LEFT WING SKIN LOWER SURFACE HAS SIX CRACKS AROUND FUEL ACCESS PANEL LANDING BETWEEN XORS 683.4 AND 713.6.  REPAIRED THE SKIN IAW SRM 57-20-02.
